# SDR UIEA2019052804312

- Difficulty date: May 25, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 88,963 hours, 22,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON MAIN CABIN FLOOR SUPPORT FRAME T CAP AT BS 325 RBL 25. ( REPAIRED MAIN CABIN FLOOR SUPPORT BEAM AT STA 325 RBL 25 IAW SRM 53-00-51-2R-1. )
